Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Singular fibers of stable maps and signatures of 4–manifolds

Osamu Saeki and Takahiro Yamamoto

Geometry & Topology 10 (2006) 359–399
Bibliography
1 Y Ando, On local structures of the singularities Ak, Dk and Ek of smooth maps, Trans. Amer. Math. Soc. 331 (1992) 639 MR1055564
2 T Bröcker, K Jänich, Introduction to differential topology, Cambridge University Press (1982) MR674117
3 P E Conner, E E Floyd, Differentiable periodic maps, 33, Springer (1964) MR0176478
4 J Damon, Topological properties of real simple germs, curves, and the nice dimensions n > p, Math. Proc. Cambridge Philos. Soc. 89 (1981) 457 MR602300
5 C Ehresmann, Sur les espaces fibrés différentiables, C. R. Acad. Sci. Paris 224 (1947) 1611 MR0020774
6 H Endo, Meyer’s signature cocycle and hyperelliptic fibrations, Math. Ann. 316 (2000) 237 MR1741270
7 C G Gibson, K Wirthmüller, A A du Plessis, E J N Looijenga, Topological stability of smooth mappings, 552, Springer (1976) MR0436203
8 M Golubitsky, V Guillemin, Stable mappings and their singularities, 14, Springer (1973) MR0341518
9 M È Kazaryan, Hidden singularities and Vassiliev’s homology complex of singularity classes, Mat. Sb. 186 (1995) 119 MR1376094
10 L Kushner, H Levine, P Porto, Mapping three-manifolds into the plane I, Bol. Soc. Mat. Mexicana (2) 29 (1984) 11 MR790729
11 K Lamotke, The topology of complex projective varieties after S Lefschetz, Topology 20 (1981) 15 MR592569
12 H Levine, Classifying immersions into R4 over stable maps of 3-manifolds into R2, 1157, Springer (1985) MR814689
13 J N Mather, Stability of C mappings V : Transversality, Advances in Math. 4 (1970) MR0275461
14 J N Mather, Stability of C mappings VI : The nice dimensions, from: "Proceedings of Liverpool Singularities Symposium I (1969/70)", Lecture Notes in Mathematics 192, Springer (1971) 207 MR0293670
15 Y Matsumoto, On 4–manifolds fibered by tori II, Proc. Japan Acad. Ser. A Math. Sci. 59 (1983) 100 MR711307
16 Y Matsumoto, Lefschetz fibrations of genus two – a topological approach, from: "Topology and Teichmüller spaces (Katinkulta, 1995)", World Sci. Publishing (1996) 123 MR1659687
17 W Meyer, Die Signatur von Flächenbündeln, Math. Ann. 201 (1973) 239 MR0331382
18 T Ohmoto, Vassiliev complex for contact classes of real smooth map-germs, Rep. Fac. Sci. Kagoshima Univ. Math. Phys. Chem. 27 (1994) 1 MR1341346
19 T Ohmoto, O Saeki, K Sakuma, Self-intersection class for singularities and its application to fold maps, Trans. Amer. Math. Soc. 355 (2003) 3825 MR1990176
20 R Rimányi, A Szücs, Pontrjagin–Thom-type construction for maps with singularities, Topology 37 (1998) 1177 MR1632908
21 R Sadykov, Elimination of singularities of smooth mappings of 4–manifolds into 3–manifolds, Topology Appl. 144 (2004) 173 MR2097135
22 O Saeki, Topology of special generic maps of manifolds into Euclidean spaces, Topology Appl. 49 (1993) 265 MR1208678
23 O Saeki, Fold maps on 4–manifolds, Comment. Math. Helv. 78 (2003) 627 MR1998397
24 O Saeki, Topology of singular fibers of differentiable maps, 1854, Springer (2004) MR2106689
25 K Sakuma, On special generic maps of simply connected 2n–manifolds into 3, Topology Appl. 50 (1993) 249 MR1227553
26 V A Vassiliev, Lagrange and Legendre characteristic classes, 3, Gordon and Breach Science Publishers (1988) MR1065996
27 T Yamamoto, Classification of singular fibres of stable maps of 4–manifolds into 3–manifolds and its applications, J. Math. Soc. Japan (to appear)
28 T Yamamoto, Classification of singular fibers and its applications, dissertation, Hokkaido University (2002)